# SDR DALA2025070705013

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 86,803 hours, 40,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 IN REF TO: NRC 00052: AFTER REMOVAL SIDEWALL PANELS: DENT ON FRAME 1300 BTW STGRS 25L AND 26L IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00152: FRAME 1300 BTW STGRS 25L AND 26L IN AFT CARGO COMPARTMENT WAS REPAIRED PER PRI 627367-14 REV. 0 AND ERA 627367-14 REV. ORIGINAL SECTION I: SERVICE DAMAGE. (1063784)
